# SDR FDEA201512023847

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 757 hours, 15,786 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 60001894
- Condition: Failed
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 ALERT, ANTI-SKID RT FAIL AFTER GEAR  EXTENSION.  ACCOMPLISHED A GO AROUND TO RUN QRH CHECKLIST & ALERT DID NOT RE-APPEAR DURING SECOND GEAR EXTENSION.   R & R NR 4 BRAKE SYS 1 ANTISKID VALVE AND R & R NR 8 BRAKE SYS 1 ANTISKID VALVE IAW MM 32-45-21-4. OPS AND LEAK CHECKED OK.  ACFT OK FOR SERVICE.
